# SDR 02FDEA00005

- Difficulty date: December 27, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- Aircraft time: 42,139 hours, 13,337 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT 2ND SLAT TRACK FROM O/B END CABLE BROKEN.  REMOVED AND REPLACED CABLE PER MM 27-89-14-4.
